# SDR XNOA01087

- Difficulty date: November 12, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL QUANTITY DECREASED IN FLT.  REPLACED WORN CARBON SEAL IN ACCESSORY GEARBOX AT FUEL PUMP DRIVE. LEAK & OPS CHECKS GOOD IAW MM 73-11-1.
